# SDR DHL2002803543

- Difficulty date: October 13, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 77,211 hours, 28,726 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Part time: 77,211 hours, 28,726 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CORRODED BETWEEN STA 78.000 AND STA 82.000 , L32 LT TO L33 LT.  PERFORMED MAJOR REPAIR IAW EO DHL021002 , ED-3136 , REMOVED FASTNERS IAW SRM51-1-21.  REMOVED CORROSION IAW SRM51-1-8, OUT OF LIMITS IAW SRM53-2-0. TRIMMED OUT DAMAGED AREA SKIN SEGMENT IAW ED DHL-021002, ED-3136, FABRICATED ONE REPAIR DOUBLER, THREE INTERNAL FINGER ONE TRIPLER STRAP AND ONE FILLER IAW EO DHL-021002, ED3136. CLEANED , TREATED AND PRIMED IAW SRM 51-1-8B APPLIED PRC TO FAYING SURFACES IAW SRM51-1-15.  INSTALLED ONE REPAIR DOUBLER, THREE FINGER DOUBLERS, ONE TRIPLER STRAP AND ONE FILLER IAW EO DHL-021002, ED-3136, SRM51-1-21 PG. 1 , SRM 51-1-20D PG. 9
